Aa
Aa
A
A
A
Close
Avatar universal

Ringing in the ears

After only 1 week of taking HC I got ringing of the ears.  Quit for a week and the ringing did not go away.
Now I am taking Isocort and the ringing is still happening.  Is this a coincidence or are the adrenal medications casuing this ear problem  I feel stuffed up.
2 Responses
1297586 tn?1274105947
I got the same problem.  My doc also advised me to take isocort prednisolone methylcobalamine inj and my usual hypothyroid med.  My ringing started 3 weeks back and now I feel somewhat better but not completely cure.  I hope you will share your improvement also.
Abisana, India
1297586 tn?1274105947
My hearing problem is resolving (about 68%) within this past 4 weeks with steroid and methylcob inj.  But still some ringing inside my ear is there.
Abisana
Have an Answer?

You are reading content posted in the Thyroid Disorders Community

Top Thyroid Answerers
649848 tn?1534633700
FL
Avatar universal
MI
1756321 tn?1547095325
Queensland, Australia
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
We tapped the CDC for information on what you need to know about radiation exposure
Endocrinologist Mark Lupo, MD, answers 10 questions about thyroid disorders and how to treat them
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child